Volume 4, Issue 4 (Journal of Control, V.4, N.4 Winter 2011)                   JoC 2011, 4(4): 62-73 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abooee A, Jahed-Motlagh M, Arefi M M, Rahmani Z. Adaptive-Sliding Mode Control of Lorenz Hyperchaotic System Considering Uncertainties, External Disturbances, Nonlinear Inputs and Unknown Parameters. JoC. 2011; 4 (4) :62-73
URL: http://joc.kntu.ac.ir/article-1-103-en.html
Abstract:   (9736 Views)
In this paper, the dynamical model of the Lorenz hyperchaotic system is briefly introduced. An adaptive-sliding mode control scheme is proposed to stabilize the Lorenz hyperchaotic system in the presence of uncertainties, external disturbances, nonlinearity in the control inputs while parameters of the Lorenz system and the bounds of uncertainties and external disturbances are unknown. The mentioned control scheme is composed of two adaptive-sliding surfaces and adaptation laws for unknown parameters. The Lyapunov stability theorem is used to prove the stability of sliding mode dynamics and guarantee the reaching condition. High frequency switching of control inputs is removed by substituting the sign function with a continuous sign-like function. Numerical simulations based on MATLAB software are used to verify the feasibility and effectiveness of the proposed controllers.
Full-Text [PDF 560 kb]   (984 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/17 | Accepted: 2014/06/17 | Published: 2014/06/17

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb